# SDR 2001UALA00347

- Difficulty date: March 28, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 7,832 hours, 2,535 cycles
- Engine: Iae V2527A5
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AILERON PROBLEM. SUPPLEMENTAL DATA UPDATE BLUE HYDRAULIC SYSTEM ACCUMULATOR FAILED INTERNAL LEAK TEST ON AIRCRAFT.  REPLACED BLUE HYDRAULIC ACCUMULATOR (P/N  SB209L1A1-1483), AND BLUE AILERON SERVOCONTROL (P/N 31073-110).
